Alert archive / New Jersey / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 142, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Sep 13, 2010, 7:40 PM EDT for 4 counties in New Jersey. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 13, 2010, 7:40 PM EDT (23:40 UTC)
- Expired
- Sep 13, 2010, 8:02 PM EDT
- In force
- 22 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Burlington County, NJ, Mercer County, NJ, Monmouth County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 13 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 626 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
218 WUUS51 KPHI 132340 SVRPHI NJC005-021-025-029-140030- /O.NEW.KPHI.SV.W.0142.100913T2340Z-100914T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 740 PM EDT MON SEP 13 2010 THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN MERCER COUNTY IN CENTRAL NEW JERSEY... SOUTHWESTERN MONMOUTH COUNTY IN CENTRAL NEW JERSEY... NORTH CENTRAL BURLINGTON COUNTY IN SOUTHERN NEW JERSEY... NORTHWESTERN OCEAN COUNTY IN SOUTHERN NEW JERSEY... * UNTIL 830 PM EDT * AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ALLENTOWN...OR 7 MILES EAST OF TRENTON...AND MOVING SOUTHEAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... IMLAYSTOWN AND 6 MILES NORTHEAST OF GEORGETOWN AROUND 745 PM EDT... CREAM RIDGE AROUND 750 PM EDT... WOODRUFF AND 7 MILES NORTHEAST OF BROWNS MILLS AROUND 800 PM EDT... WHITING...CEDAR GLEN LAKES AND LAKEHURST AROUND 815 PM EDT... LAT...LON 3999 7424 3984 7451 4020 7474 4025 7458 TIME...MOT...LOC 2340Z 323DEG 28KT 4017 7460 $$
1 follow-up statement
320 WWUS51 KPHI 140002 SVSPHI SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 802 PM EDT MON SEP 13 2010 NJC005-021-025-029-140011- /O.CAN.KPHI.SV.W.0142.000000T0000Z-100914T0030Z/ MERCER NJ-MONMOUTH NJ-OCEAN NJ-BURLINGTON NJ- 802 PM EDT MON SEP 13 2010 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BURLINGTON... NORTHWESTERN OCEAN...SOUTHWESTERN MONMOUTH AND SOUTHEASTERN MERCER COUNTIES IS CANCELLED... A STRONG THUNDERSTORM CELL WILL CONTINUE TO MOVE SOUTHEASTWARD AROUND 30 MILES AN HOUR THROUGH WESTERN OCEAN COUNTY THROUGH 9:00 PM. WHILE THERE MAY BE WIND GUSTS TO 30 MILES AN HOUR AND SMALL HAIL WITH THIS THUNDERSTORM...AND OCCASIONAL TO FREQUENT CLOUD TO GROUND LIGHTING STRIKES...THE STORM SHOULD REMAIN BELOW SEVERE LIMITS. LAT...LON 3999 7424 3984 7451 4020 7474 4025 7458 TIME...MOT...LOC 0001Z 323DEG 28KT 4004 7447 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 7:15 PM EDT, 25 minutes earlier.
Area forecast discussion, Sep 13, 7:15 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 715 PM EDT MON SEP 13 2010 .SYNOPSIS... A COLD FRONT CROSSING WESTERN SECTIONS OF NEW YORK STATE AND PENNSYLVANIA ACCOMPANIED BY SCATTERED STRONG THUNDERSTORMS LATE TODAY WILL MOVE OFF THE MID ATLANTIC COAST EARLY TUESDAY. HIGH PRESSURE WILL FOLLOW EASTWARD FROM THE OHIO VALLEY AND REACH THE MID ATLANTIC COAST LATE WEDNESDAY. LOW PRESSURE WILL MOVE EAST AND OFF THE MID ATLANTIC OR SOUTHERN NEW ENGLAND COAST EARLY FRIDAY WITH THE POTENTIAL FOR UNSETTLED WEATHER. HIGH PRESSURE COVERS THE NORTHEAST USA THIS COMING WEEKEND. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... THE SEVERE THUNDERSTORM WATCH WAS CANCELLED AS THE BEST ACTIVITY MOVED OUT OF THE AREA. STARTING TO SEE A BOW LIKE FEATURE AFFECTING EASTERN AREAS...BUT NOT WORTH EXTENDING THE WATCH FOR. OTHERWISE A SHARP CUTOFF TO EXPECTED ACTIVITY VICINITY ABE-NEL LINE IS STILL CONFIRMED BY THE 18Z NAM. ONCE THE LEAD LINE ENTERING NW NJ ATTM MOVES THRU THIS EVENING...THE SECOND LINE IN W NYS SHOULD NOT AFFECT US. THEN ITS CLEARING AND BLENDED 12Z GFS/NAM MOS GUIDANCE. WE DO SEE SOME MOISTURE IN SE PA AND S NJ POOLED ALOFT TWD DAWN TUE BUT BAD TIMING FOR CONVECTION AND MAYBE JUST PATCHY CLOUDINESS. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/... DIURNAL FAIR WX SC EACH AFTERNOON BOTH TUE AND WED. THERE IS AN IMPULSE THAT COULD PRODUCE SPRINKLES IN OUR AREA ACROSS SW PA N DEL AND NE MD EARLY WED BUT FOR NOW DID NOT PLAY THIS UP EXCEPT VIA CLOUD COVER. OTHERWISE THIS PORTION OF THE FCST IS BLENDED 12Z NCEP MOS GUIDANCE. WINDS: WNW GUST AROUND 20 KTS TUESDAY AFTN/EVE DIMINISH AT NIGHT. WED MAY SEE A SEABREEZE LATE IN THE DAY. THURSDAY...MODEL SOLUTIONS DIVERGE...ESP 12Z OPERATIONAL GFS/ECMWF. USED A 50 POP FROM THE 12Z GFS MEX GUIDANCE. CLOUDS DEFINITELY INCREASE. TEMPS DEPENDENT ON CLOUD COVER. THIS LOOKS LIKE AN INTERESTING SYSTEM WITH A DECENT SPREAD OF BUST POTENTIAL. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... THE NORTHERN STREAM REMAINS FAST AND ACTIVE...AND THIS WILL MAKE TIMING AND PLACEMENT OF FRONTS MORE DIFFICULT THAN USUAL. FOR THE MOST PART...THE TIMING AND PLACEMENT OF FEATURES WAS BASED MAINLY ON THE ECMWF. MOISTURE WILL CONTINUE RIDING NORTHEAST ALONG A FRONTAL BOUNDARY. PRECIPITABLE WATER VALUES REACH NEAR 1.75 INCHES (BASED ON THE 1200 UTC GFS)...AND THIS COULD RESULT IN A THREAT FOR HEAVY RAIN... ESPECIALLY NORTH OF THE FRONTAL BOUNDARY ITSELF. NOT SURE IF THERE WILL BE ENOUGH LEFTOVER INSTABILITY FOR DEEP CONVECTION THURSDAY NIGHT...SO THE MENTION OF THUNDER WAS LEFT OUT FOR NOW. IT LOOKS LIKE A SERIES OF WAVES WILL TRY TO RIDE ALONG THE FRONTAL BOUNDARY STRETCHING FROM CENTRAL NEW ENGLAND THROUGH OHIO. FOR NOW...THE BEST CHANCE OF SHOWERS WAS PLACED NEAR AND NORTH OF THE FONT...BUT PLACEMENT OF THE FRONT IS UNCERTAIN...AND THIS MAY HAVE TO BE ADDRESSED LATER. A SHORT WAVE IN THE NORTHERN STREAM SHOULD PUSH THE FRONT THROUGH THE FORECAST AREA FRIDAY AFTERNOON...WITH A CYCLONIC FLOW DEVELOPING BEHIND IT FOR FRIDAY NIGHT AND SATURDAY. RIGHT NOW...THAT TIME PERIOD LOOKS DRY WITH HIGH PRESSURE BUILDING INTO THE FORECAST AREA. THE LOWER LEVELS DO NOT COOL OFF MUCH...AS 850 MB TEMPERATURES HOVER NEAR 14 CELSIUS. THAT AIRMASS REMAINS PLACES INTO SUNDAY...WHEN MOISTURE AGAIN INCREASES ON THE RETURN FLOW AROUND THE SURFACE HIGH. THE 1200 UTC GFS SHOWS PRECIPITABLE WATER VALUES NEAR 1.35 INCHES. WITH THE NEXT SHORT WAVE IN THE NORTHERN FLOW DROPPING INTO THE FORECAST AREA SUNDAY AFTERNOON...PLACED A CHANCE OF SHOWERS ACROSS NORTHERN AREAS. AT THIS DISTANCE...INSTABILITY APPEARS TO BE THE LIMITING FACTOR FOR ADDING THUNDER...SO IT WILL BE LEFT OUT FOR NOW. BEHIND THE SHORT WAVE AND SURFACE FRONT...THE FORECAST AREA GOES INTO A CYCLONIC FLOW WITH MUCH COOLER TEMPERATURES. 850 MB TEMPERATURES DROP TO NEAR 7 DEGREES CELSIUS...WHICH WOULD TRANSLATE INTO HIGHS IN THE UPPER 60S TO LOWER 70S. AT THIS POINT...WILL KEEP THE FORECAST DRY...BUT IF THE PATTERN BEARS OUT...SHOWERS MAY NEED TO BE ADDED TO THE HIGHER TERRAIN AT SOME POINT. && .AVIATION /23Z MONDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS ARE ACROSS THE TERMINALS AS OF THE EARLY AFTERNOON WITH A WEAK AREA OF HIGH PRESSURE ACROSS THE REGION. A FRONTAL SYSTEM AND UPPER SHORT WAVE WILL CROSS THE AREA LATER THIS AFTERNOON AND EARLY EVENING. THIS FEATURE WILL BE ACCOMPANIED BY A WIND SHIFT AND SCT CLOUD COVER. THERE MAY BE SOME SCT SHOWERS/TSTMS FURTHER NORTH NEAR NY/NJ STATE LIKE AREA. WINDS WILL SHIFT AROUND TO W OR NW BEHIND THE FEATURE AND MAY RAMP UP TO AROUND 10 KNOTS BEFORE DECOUPLING THIS EVENING. TUE...AFTER SUNRISE MIXING SHOULD CREATE GOOD MIXING AND NW WINDS GUSTING TO AROUND 20 KTS WILL OCCUR. OUTLOOK... GENERALLY VFR CONDITIONS ARE EXPECTED THE NEXT SEVERAL DAYS WITH THE NEXT CHC OF LOWER CIGS/VSBYS ON THURSDAY AS A WARM FRONT APPROACHES THE AREA. && .MARINE... FAIRLY QUIET ON THE WATERS TODAY...AND WITH MOST OF THE SHOWER/TSTM ACTIVITY EXPECTED TO REMAIN UP NORTH...IT SHOULD STAY THAT WAY. AS OF THE EARLY AFTERNOON THE WINDS ON THE WATERS ARE FAIRLY LIGHT AND THEY WILL SLOWLY SWITCH AROUND TO S OR SW AHEAD OF THE APPROACHING FRONT/SHORT WAVE. WINDS WILL SWING AROUND TO NW OR W ONCE THE FEATURE PASSES LATER TONIGHT. WIND SPEEDS WILL INCREASE TUE MORNING WITH GUSTS TO BETWEEN 15 AND 20 KNOTS. WINDS AND SEAS WILL REMAIN BELOW SCA CRITERIA. CONTINUED BELOW SCA CRITERIA SHOULD PERSIST INTO THE LATE WEEK WITH HIGH PRESSURE BUILDING IN. THE NEXT CHC FOR ANY SIGNIFICANT WEATHER WILL BE THU WHEN A WARM FRONT APPROACHES FROM THE SOUTH. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DRAG NEAR TERM...DRAG/HAYES/MEOLA SHORT TERM...DRAG LONG TERM...DRAG/HAYES AVIATION...O'HARA MARINE...O'HARA
Hazardous weather outlook, Sep 13, 6:35 PM EDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 635 PM EDT MON SEP 13 2010 DEZ001>004-MDZ008-012-015-019-020-NJZ016>019-021>025-027-PAZ060-061- 067>071-142245- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON- BERKS-LEHIGH-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 635 PM EDT MON SEP 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-452>455-142245- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 635 PM EDT MON SEP 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007>010-012>015-020-026-PAZ054-055-062-142245- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-OCEAN-COASTAL OCEAN-CARBON-MONROE- NORTHAMPTON- 635 PM EDT MON SEP 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. A FEW THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND SMALL HAIL THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-142245- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 635 PM EDT MON SEP 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. A FEW THUNDERSTORMS MAY PRODUCE GUSTY WINDS THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 13, 5:28 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 528 PM EDT MON SEP 13 2010 PAZ054-055-062-132230- CARBON PA-MONROE PA-NORTHAMPTON PA- 528 PM EDT MON SEP 13 2010 ...A STRONG THUNDERSTORM WILL AFFECT CARBON...SOUTHERN MONROE AND NORTHAMPTON COUNTIES... AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES SOUTHWEST OF MOUNT POCONO...MOVING SOUTHEAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR GILBERT...ROSSLAND AROUND 545 PM...BELFAST...WIND GAP AROUND 600 PM...STOCKERTOWN AND TATAMY AROUND 615 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. LAT...LON 4087 7510 4067 7530 4098 7572 4111 7556
Local storm report, Sep 13, 6:02 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
602 PM EDT MON SEP 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL NAZARETH 40.74N 75.31W
09/13/2010 E0.75 INCH NORTHAMPTON PA TRAINED SPOTTER
&&
HAYESSpecial weather statement, Sep 13, 6:05 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
605 PM EDT MON SEP 13 2010
NJZ007>010-012>015-PAZ061-062-069-132300-
BUCKS PA-EASTERN MONMOUTH NJ-HUNTERDON NJ-LEHIGH PA-MERCER NJ-
MIDDLESEX NJ-MORRIS NJ-NORTHAMPTON PA-SOMERSET NJ-WARREN NJ-
WESTERN MONMOUTH NJ-
605 PM EDT MON SEP 13 2010
...A LINE OF SHOWERS AND ISOLATED STRONG THUNDERSTORMS WILL MOVE
SOUTHEASTWARD THROUGH THE REGION THROUGH 7:00 PM...
AT 6:00 PM A BAND OF SHOWERS WITH A FEW EMBEDDED STRONG
THUNDERSTORMS FROM NEAR NEWARK WESTWARD TO NEAR EASTON PENNSYLVANIA
WILL MOVE SOUTHEASTWARD LATE THIS AFTERNOON. VERY HEAVY RAIN WILL
FALL FROM THE STRONGEST THUNDERSTORMS...AND WILL CAUSE WATER TO POND
ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
MOTORISTS ARE URGED TO USE EXTRA CAUTION WHEN DRIVING THROUGH HEAVY
DOWNPOURS.
SMALL HAIL MAY OCCUR WITH THE STRONGEST THUNDERSTORMS. FREQUENT...
DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR FROM THESE
STORMS AS THEY MOVE SOUTHEAST AROUND 25 MILES AN HOUR.
LAT...LON 4040 7525 4078 7551 4085 7480 4085 7432
4073 7437 4067 7445 4065 7445 4066 7440
4059 7444 4060 7421 4057 7420 4047 7426
4044 7420 4046 7412 4041 7399 4047 7401
4047 7399 4040 7396Special weather statement, Sep 13, 6:10 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 610 PM EDT MON SEP 13 2010 NJZ007-009-PAZ062-069-132300- BUCKS PA-HUNTERDON NJ-NORTHAMPTON PA-WARREN NJ- 610 PM EDT MON SEP 13 2010 ...A STRONG THUNDERSTORM WILL AFFECT FAR UPPER BUCKS...HUNTERDON... SOUTHERN NORTHAMPTON...AND WARREN COUNTIES... AT 602 PM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED A STRONG THUNDERSTORM OVER EASTON...MOVING SOUTHEAST AT 35 MPH. THE THUNDERSTORM WILL BE NEAR BLOOMSBURY...RIEGELSVILLE AROUND 615 PM...MILFORD AROUND 620 PM...FRENCHTOWN...ERWINNA...CLINTON AROUND 630 PM...SAND BROOK...SERGEANTSVILLE AROUND 640 PM...FLEMINGTON AND STOCKTON AROUND 645 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. MOTORISTS ALONG I-78 IN WARREN AND HUNTERDON COUNTIES SHOULD USE EXTRA CAUTION AND WATCH FOR SUDDENLY LOWERED VISIBILITIES AND SLIPPERY ROADS. FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR FROM THIS STORM. SMALL HAIL IS ALSO POSSIBLE. LAT...LON 4055 7476 4036 7492 4066 7537 4080 7523
Special weather statement, Sep 13, 7:00 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
700 PM EDT MON SEP 13 2010
NJZ009-010-012>015-019-020-026-PAZ069-140000-
BUCKS PA-COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-HUNTERDON NJ-MERCER NJ-
MIDDLESEX NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SOMERSET NJ-
WESTERN MONMOUTH NJ-
700 PM EDT MON SEP 13 2010
...SHOWERS AND A FEW STRONG THUNDERSTORMS WILL AFFECT BUCKS...
NORTHERN BURLINGTON...SOUTHERN HUNTERDON...MERCER...MIDDLESEX...
MONMOUTH...NORTHERN OCEAN...AND SOUTHERN SOMERSET COUNTIES THROUGH
8:00 PM...
AT 655 PM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED SHOWERS AND
A FEW STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
SOUTHEAST OF SANDY HOOK TO 19 MILES SOUTH OF EASTON...MOVING
SOUTHEAST AT 30 MPH. THE THUNDERSTORMS WILL BE NEAR HOLMDEL...NEW
HOPE...ROSSMOOR...ROBERTSVILLE AROUND 705 PM...MARLBORO...
SHREWSBURY...PRINCETON JUNCTION AROUND 710 PM...ELBERON AND WEST
LONG BRANCH AROUND 715 PM.
VERY HEAVY RAIN WILL FALL FROM SOME OF THESE THUNDERSTORMS...AND
WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS. MOTORISTS ALONG I-195...THE NEW JERSEY
TURNPIKE...AND THE GARDEN STATE PARKWAY IN CENTRAL NEW JERSEY SHOULD
USE EXTRA CAUTION AS THESE STORMS MOVE SOUTHEASTWARD AROUND 30 MILES
AN HOUR.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH A FEW OF THESE STORMS...AND
EXPECT OCCASIONAL CLOUD TO GROUND LIGHTNING FROM THESE STORMS. SMALL
HAIL IS ALSO POSSIBLE.
LAT...LON 4014 7402 4005 7402 4002 7404 4002 7483
4048 7526 4048 7434 4047 7433 4048 7427
4044 7420 4046 7412 4041 7399 4044 7402
4047 7401 4047 7399 4041 7396 4032 7396Special weather statement, Sep 13, 7:12 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
712 PM EDT MON SEP 13 2010
NJZ013-014-020-026-140000-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
712 PM EDT MON SEP 13 2010
...A STRONG THUNDERSTORM WILL AFFECT EASTERN MONMOUTH AND OCEAN
COUNTIES...
AT 708 PM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED A CLUSTER
OF STRONG THUNDERSTORMS FROM MONMOUTH BEACH TO HOLDMDEL...OR 8 MILES
SOUTH OF SANDY HOOK...MOVING SOUTHEAST AT 30 MPH. THESE
THUNDERSTORMS WILL BE NEAR ELBERON...DEAL...OAKHURST...ALLENHURST
AROUND 715 PM...LOCH ARBOUR...ASBURY PARK...OCEAN GROVE...BRADLEY
BEACH AROUND 720 PM...SOUTH BELMAR AND SPRING LAKE AROUND 725 PM.
THESE THUNDERSTORMS MAY MOVE SOUTHWARD INTO NORTHEASTERN OCEAN
COUNTY BY 8:00 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. OCCASIONAL TO
FREQUENT CLOUD TO GROUND LIGHTNING WILL OCCUR...AND SMALL HAIL MAY
ALSO OCCUR WITH THESE THUNDERSTORMS.
LAT...LON 4014 7402 4005 7402 4002 7404 4000 7423
4034 7424 4043 7405 4041 7399 4043 7400
4044 7402 4046 7399 4043 7396 4032 7396The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 2:18 PM EDT | Special Weather Statement | PHI | Sussex, Warren | 57 min |
| Sep 13, 3:18 PM EDT | Special Weather Statement | PHI | Sussex | 57 min |
| Sep 13, 3:50 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 55 min |
| Sep 13, 4:44 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex | 61 min |
| Sep 13, 4:53 PM EDT | Special Weather Statement | PHI | Warren | 67 min |
| Sep 13, 5:03 PM EDT | Special Weather Statement | PHI | Warren | 57 min |
| Sep 13, 5:10 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 50 min |
| Sep 13, 6:05 PM EDT | Special Weather Statement | PHI | Hunterdon, Middlesex, Somerset | 55 min |
| Sep 13, 6:10 PM EDT | Special Weather Statement | PHI | Hunterdon | 50 min |
| Sep 13, 7:00 PM EDT | Special Weather Statement | PHI | Mercer, Middlesex, Monmouth | 60 min |
| Sep 13, 7:03 PM EDT | Special Marine Warning | PHI | 57 min | |
| Sep 13, 7:12 PM EDT | Special Weather Statement | PHI | Monmouth | 48 min |
Nearby
Severe Thunderstorm Warnings in New Jersey, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.